# SDR MZZA96078

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1151.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, LEFT AFT FUSELAGE SKIN HAS 2 DEEP GOUGES LOCATED AT BS 1151.5 AND RIGHT BELOW STRINGER 21L.  CUT OUT DAMAGED AREA, FABRICATED FILLER FROM .080, 2024T3 ALUMINUM SHEET AND REPAIR DOUBLER FROM .090 2024T3.  INSTALLED REPAIR WITH SOLID FASTENERS PER SRM 53-30-3.  APPLIED FINISH COAT PER MM 51-20-00.  (M)
